Document Detail

Embolism of the pulmonary artery stump after right pneumonectomy.
MedLine Citation:
PMID:  19188212     Owner:  NLM     Status:  MEDLINE    
We report a case of a 53-year-old male who presented with thoracodynia three months after right pneumonectomy. Chest CT-scan demonstrated thrombus at the pulmonary artery stump without any other abnormal finding. He was treated successfully with acenocoumarol. We present this case analyzing the possible causes and discussing the treatment.
Christophoros Kotoulas; Stefanos Lachanis
Publication Detail:
Type:  Case Reports; Journal Article     Date:  2009-02-02
Journal Detail:
Title:  Interactive cardiovascular and thoracic surgery     Volume:  8     ISSN:  1569-9285     ISO Abbreviation:  Interact Cardiovasc Thorac Surg     Publication Date:  2009 May 
Date Detail:
Created Date:  2009-04-21     Completed Date:  2009-07-02     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101158399     Medline TA:  Interact Cardiovasc Thorac Surg     Country:  England    
Other Details:
Languages:  eng     Pagination:  563-4     Citation Subset:  IM    
Department of Cardiothoracic Surgery and Radiology, 401 General Military Hospital of Athens, Greece.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Acenocoumarol / therapeutic use
Anticoagulants / therapeutic use
Carcinoma, Non-Small-Cell Lung / surgery*
Lung Neoplasms / surgery*
Middle Aged
Pneumonectomy / adverse effects*
Pulmonary Artery / surgery*
Pulmonary Embolism / drug therapy,  etiology*,  radiography
Thrombosis / etiology*,  radiography,  therapy
Tomography, X-Ray Computed
Reg. No./Substance:
0/Anticoagulants; 152-72-7/Acenocoumarol

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine

Previous Document:  Associations between migrant status and sexually transmitted infections among female sex workers in ...
Next Document:  Risk factors for low colloid osmotic pressure during infant cardiopulmonary bypass with a colloidal ...